淡江大學機構典藏:Item 987654321/76894
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 57524/91039 (63%)
造访人次 : 13506610      在线人数 : 402
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/76894


    题名: Global existence of solution to a nonlocal parabolic problem modeling linear friction welding
    作者: Guo, Jong-Shenq;Guo, Lin Yung-Jen;Hu, Bei
    贡献者: 淡江大學數學學系
    关键词: Linear friction welding;Nonlocal;Global existence
    日期: 2012-02
    上传时间: 2012-05-22 16:57:39 (UTC+8)
    出版者: Taipei: Mathematical Society of the Republic of China
    摘要: We study a nonlocal parabolic problem airing in the modeling of linear friction welding. Using some a priori estimates, we derive the global in time existence of solution of this nonlocal problem.
    關聯: Taiwanese Journal of Mathematics 16(1), pp.107-112
    DOI: 10.11650/twjm/1500406530
    显示于类别:[數學學系暨研究所] 期刊論文

    文件中的档案:

    档案 描述 大小格式浏览次数
    Global existence of solution to a nonlocal parabolic problem modeling linear friction welding.pdf49KbAdobe PDF0检视/开启
    index.html0KbHTML44检视/开启

    在機構典藏中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈